Discrete Dynamics in Nature and Society

Discrete Dynamics in Nature and Society / 2011 / Article

Research Article | Open Access

Volume 2011 |Article ID 354329 | https://doi.org/10.1155/2011/354329

K.-W. Hwang, D. V. Dolgy, T. Kim, S. H. Lee, "On the Higher-Order q-Euler Numbers and Polynomials with Weight α", Discrete Dynamics in Nature and Society, vol. 2011, Article ID 354329, 12 pages, 2011. https://doi.org/10.1155/2011/354329

On the Higher-Order q-Euler Numbers and Polynomials with Weight α

Academic Editor: Cengiz Çinar
Received09 May 2011
Accepted19 Jun 2011
Published10 Aug 2011

Abstract

The main purpose of this paper is to present a systemic study of some families of higher-order q-Euler numbers and polynomials with weight α. In particular, by using the fermionic p-adic q-integral on , we give a new concept of q-Euler numbers and polynomials with weight α.

1. Introduction

Let be a fixed odd prime. Throughout this paper , , , and , will, respectively, denote the ring of -adic rational integers, the field, of -adic rational numbers, the complex number field and the completion of algebraic closure of . Let be the set of natural numbers and . Let be the normalized exponential valuation of with (see [114]). When one speaks of -extension, can be regarded as an indeterminate, complex number , or -adic number ; it is always clear from context. If , we assume . If , then we assume (see [114]).

In this paper, we use the notation of -number as follows: (see [114]). Note that for any with in the -adic case.

Let be the space of continuous functions on . For , the fermionic -adic -integral on is defined by (see [47]).

From (1.2), we note that where .

It is well known that the ordinary Euler polynomials are defined by with the usual convention of replacing by .

In the special case, and are called the th Euler numbers (see [114]).

By (1.5), we get the following recurrence relation as follows:

Recently, -Euler numbers are defined by with the usual convention about replacing by (see [112]).

Note that .

For , the weight -Euler numbers are also defined by with the usual convention about replacing by (see [4]).

The purpose of this paper is to present a systemic study of some families of higher-order -Euler numbers and polynomials with weight . In particular, by using the fermionic -adic -integral on , we give a new concept of -Euler numbers and polynomials with weight .

2. Higher-Order -Euler Numbers and Polynomials with Weight

For , and , let us consider the expansion of higher-order -Euler polynomials with weight as follows: From (1.2) and (2.1), we note that: In the special case, , are called the higher-order -Euler numbers with weight .

By (2.1), we get

From (2.1) and (2.2), we have

From (2.1), we can derive the following equation:

By (2.1), (2.2), (2.3), and (2.4), we see that

Therefore, we obtain the following theorem.

Theorem 2.1. For and , one has

By simple calculation, we easily see that

3. Polynomials

We now consider the polynomials (in ) by

By (3.1), we get

From (3.1) and (3.2), we can derive the following equation:

Therefore, by (3.2) and (3.3), we obtain the following theorem.

Theorem 3.1. For and , one has where and .

Let with . Then we have

Thus, by (3.5), we obtain the following theorem.

Theorem 3.2. For with , one has Moreover,

By (3.1), we get where .

Thus, we note that

4. Polynomials

Let us define polynomials as follows:

From (4.1), we have

By the calculation of the fermionic -adic -integral on , we see that

Thus, by (4.3), we obtain the following theorem.

Theorem 4.1. For and , one has

It is easy to show that with the usual convention about replacing by .

From , we have

By (4.3) and (4.6), we get

For in (4.7), we have

Therefore, by (4.8), we obtain the following theorem.

Theorem 4.2. For and , one has with the usual convention about replacing by .

From the fermionic -adic -integral on , we easily get

By (4.1), we see that

Therefore, by (4.11), we obtain the following theorem.

Theorem 4.3. For , , and , one has In particular, for , one gets

Let with . Then one has

Therefore, by (4.14), we obtain the following theorem.

Theorem 4.4 (Multiplication formula). For with , we have

5. Polynomials and

In (2.1), we know that Thus, we get

Therefore, by (2.1) and (5.2), we obtain the following theorem.

Theorem 5.1. For , and , one has

Note that

Therefore, by (5.4), we obtain the following theorem.

Theorem 5.2. For , one has

Let with . Then we get

Therefore, by (5.6), we obtain the following theorem.

Theorem 5.3. For with , one has

Let . Then we get

Therefore, by (5.8), we obtain the following theorem.

Theorem 5.4. For , one has

Let in Theorem 5.4. Then we see that

From (4.6) and Theorem 5.1, we note that

It is easy to show that

By simple calculation, we get

From (5.13), we note that with the usual convention about replacing by .

Put in (5.11); we get

Thus, we have with the usual convention about replacing by .

Acknowledgment

This work was supported by the Dong-A University research fund.

References

  1. I. N. Cangul, V. Kurt, H. Ozden, and Y. Simsek, “On the higher-order w-q-Genocchi numbers,” Advanced Studies in Contemporary Mathematics, vol. 19, no. 1, pp. 39–57, 2009. View at: Google Scholar
  2. M. Can, M. Cenkci, V. Kurt, and Y. Simsek, “Twisted Dedekind type sums associated with Barnes' type multiple Frobenius-Euler l-functions,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 135–160, 2009. View at: Google Scholar
  3. M. Cenkci and M. Can, “Some results on q-analogue of the Lerch zeta function,” Advanced Studies in Contemporary Mathematics, vol. 12, no. 2, pp. 213–223, 2006. View at: Google Scholar
  4. T. Kim, J. Choi, and Y. H. Kim, “On extended Carlitz's type q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 4, pp. 499–505, 2010. View at: Google Scholar
  5. T. Kim, “The modified q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 161–170, 2008. View at: Google Scholar
  6. T. Kim, “An invariant p-adic q-integral on p,” Applied Mathematics Letters, vol. 21, no. 2, pp. 105–108, 2008. View at: Publisher Site | Google Scholar
  7. T. Kim, “Note on the Euler q-zeta functions,” Journal of Number Theory, vol. 129, no. 7, pp. 1798–1804, 2009. View at: Publisher Site | Google Scholar
  8. T. Kim, “Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at: Publisher Site | Google Scholar
  9. T. Kim, “Barnes-type multiple q-zeta functions and q-Euler polynomials,” Journal of Physics A, vol. 43, no. 25, Article ID 255201, 11 pages, 2010. View at: Publisher Site | Google Scholar
  10. V. Kurt, “A further symmetric relation on the analogue of the Apostol-Bernoulli and the analogue of the Apostol-Genocchi polynomials,” Applied Mathematical Sciences, vol. 3, no. 53–56, pp. 2757–2764, 2009. View at: Google Scholar
  11. H. Ozden, I. N. Cangul, and Y. Simsek, “Multivariate interpolation functions of higher-order q-Euler numbers and their applications,” Abstract and Applied Analysis, vol. 2008, Article ID 390857, 16 pages, 2008. View at: Publisher Site | Google Scholar
  12. H. Ozden, Y. Simsek, S.-H. Rim, and I. N. Cangul, “A note on p-adic q-Euler measure,” Advanced Studies in Contemporary Mathematics, vol. 14, no. 2, pp. 233–239, 2007. View at: Google Scholar
  13. S.-H. Rim, E.-J. Moon, S.-J. Lee, and J.-H. Jin, “Multivariate twisted p-adic q-integral on p associated with twisted q-Bernoulli polynomials and numbers,” Journal of Inequalities and Applications, vol. 2010, Article ID 579509, 6 pages, 2010. View at: Publisher Site | Google Scholar
  14. S.-H. Rim, J.-H. Jin, E.-J. Moon, and S.-J. Lee, “Some identities on the q-Genocchi polynomials of higher-order and q-Stirling numbers by the fermionic p-adic integral on p,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 860280, 14 pages, 2010. View at: Publisher Site | Google Scholar

Copyright © 2011 K.-W. Hwang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views460
Downloads522
Citations

Related articles